# SDR FDEA201111174945

- Difficulty date: November 17, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 50,508 hours, 17,704 cycles
- System (JASC): 5755 · Spoilers
- Part: Rib
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 RT SPOILER OTBD HINGE RIB HAS 1EA CRACK APPROX .250 INCHES LONG IN FWD   BOTTOM RADIUS.  R & R HINGE RIB ON NR 4 RT SPOILER CUTOUT IAW SRM 51-72-10, PARA 5A AND 6A. REPROTECTED FASTENERS IAW SRM 51-75-10, PG 206.
